# SDR REXA2022081201854

- Difficulty date: July 28, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 41,465 hours, 32,196 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: 601R3170753
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR TOP STEP PANEL FOUND TO BE CORRODED 	REMOVED AND REPLACED,TOP STEP PANEL, I.A.W. CRJ 700 SRM #51-40-11-001-001-A01, AND 51-42-06-001-001-A01
